# SDR 04362679

- Difficulty date: December 27, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N679BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7662
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Seal
- Condition: Lack Of Lube
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAILURE AT 0.  AIRCRAFT DIVERTED BECAUSE OF SNOW CONTAMINATION IN BOS.  A/C FERRIED TO MX BASE.  MX RETRIEVED CODES, CHECKED TORQUES ON FLAP DRIVE SYSTEM (GOOD), DETAILED INSPECTION OF FLEXIBLE DRIVE SHAFTS.  REMOVED AND REPLACED TEFLON SEALS, CLEANED AND LUBED.  SAFETIED FLEX SHAFTS AND RIGGED INBOARD FLAP.
